# SDR DHL2001367503

- Difficulty date: January 31, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, SLIGHT DAMAGE TO TRAILING EDGE OF RUDDER BETWEEN RIBS 25 AND 26.  REPAIRED TRAILING EDGE IAW SRM 55-40-00 PG 740 PAINTED AREA.  NR 80921
